A simple proof of the improved Johnson bound for binary codes
Bull. Korean Math. Soc. 2019 Vol. 56, No. 2, 391-397
Published online March 1, 2019
Le Thi Ngoc Giau, Phan Thanh Toan
Ton Duc Thang University; Ton Duc Thang University
Abstract : In this paper, we give a simple proof of the improved Johnson bound for $A(n,d)$, the maximum number of codewords in a binary code of length $n$ and minimum distance $d$, given by Mounits, Etzion and Litsyn.
Keywords : binary code, Johnson bound, upper bound
MSC numbers : 94B65
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd